# SDR SWAA2024081517192

- Difficulty date: July 26, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Component: Web, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SUB THRESHOLD WEB BS 787+12 TO BS 827+4 RBL 28 WL 155<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 807+2 REMOVED 0.015' IN AN AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING ATS TOOL ID ATS1672 DUE 03/2025.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] COMPLETE;[04] REMOVED DAMAGED ACB SUB-THRESHOLD WEB BS787+6 TO BS847; RBL 28; WL 155 PER SRM 51-40-02. FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1. LOCATED; DRILLED AND INSTALLED REPLACEMENT SUB-THRESHOLD WEB PER DWGS 146A8120; 146A8340 AND SRM 51-40-02-0G-0. ALL WORK COMPLETE ON TTG8Q00UU869.;[05] VERIFIED CORRECTIVE ACTION 4
